# SDR UIEA2021102102264

- Difficulty date: October 20, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 2400 · Electrical Power System
- Part: Idg
- Part number: 739515C
- Part serial: F0557
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K, O

## Discrepancy

LEFT GENERATOR DRIVE LIGHT INOP. ( GENERATOR DRIVE LIGHTS, -200/-300, EICAS MESSAGE OPERATIVE( TRANSFERRED TO MEL 24-11-01-01A MDDR 155475, CAT B, DUE DATE 23OCT21. PLACARD INSTALLED. MAINT PROCEDURE C/W.    /  REF LOG 1420053 ITEM 15 BWI 21OCT21 - REMOVED AND REPLACED IDG IAW AMM 21-11-01- OPS CKS GOOD. THIS CLEARS MDDR 155475. )
